RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shaimkulov, Bakhodir Allaberdievich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:272
Abstract pages:804
Full texts:312
References:81
E-mail: ,

http://www.mathnet.ru/eng/person29866
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/252304

Publications in Math-Net.Ru
2011
1. B. A. Shaimkulov, E. M. Makhkamov, “On an analog of the Weyl integral formula for the polyhedra having not piecewise smooth boundaries”, Sibirsk. Mat. Zh., 52:2 (2011),  476–479  mathnet  mathscinet; Siberian Math. J., 52:2 (2011), 377–380  isi  scopus
2003
2. B. A. Shaimkulov, “The integral Cauchy–Weil representation for matrix functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 2,  68–71  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:2 (2003), 67–70
3. B. A. Shaimkulov, “On holomorphic extendability of functions from part of the Lie sphere to the Lie ball”, Sibirsk. Mat. Zh., 44:6 (2003),  1400–1406  mathnet  mathscinet  zmath  elib; Siberian Math. J., 44:6 (2003), 1105–1110  isi
2002
4. B. A. Shaimkulov, “A special integral representation for a local residue”, Sibirsk. Mat. Zh., 43:5 (2002),  1192–1196  mathnet  mathscinet  zmath; Siberian Math. J., 43:5 (2002), 963–966  isi
1989
5. L. A. Aizenberg, B. A. Kravtsov, B. A. Shaimkulov, “An estimate of the stability of interpolation of signals with a finite Fourier spectrum and a computational experiment”, Zh. Vychisl. Mat. Mat. Fiz., 29:11 (1989),  1737–1740  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:6 (1989), 97–99
1988
6. B. A. Shaimkulov, “A generalization of the Bochner–Ono formula”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 3,  82–84  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:3 (1988), 122–125

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020